-22% Off

Febrex Plus DS Orange Flavour Suspension 60 ML

Original price was: ₹112.00.Current price is: ₹87.00.

  • Composition: Chlorpheniramine 2mg/5ml + Paracetamol 250mg/5ml + Phenylephrine 5mg/5ml
  • Manufacturer/Marketer – Indoco Remedies
  • To be sold on the prescription of registered medical practitioner only
Compare
Category:

Description

Febrex Plus DS Orange Flavour Suspension 60 ml

Febrex Plus Syrup is a medicine that consists of Paracetamol, Phenylephrine, and Chlorpheniramine. It is used to relieve common cold symptoms like headache, runny, stuffy, itchy nose, itchy/red/watery eyes, sneezing, and sore throat. It also relieves fever and body pains. It works by blocking the action of prostaglandins and histamine (the chemical substances that cause fever, body pain, and symptoms of a cold). Febrex Plus Syrup has some side effects like drowsiness, dry mouth, vomiting, etc. These side effects are mild and may subside by themselves. Consult your doctor if they bother you for a long time or worsen. Febrex Plus Syrup should be taken as prescribed by your doctor. Take it with or without food in the dose and duration prescribed by your doctor. Do not take more than the prescribed dose. Complete the treatment prescribed by your doctor and abrupt discontinuation may lead to relapse of the symptoms.